Further to my earlier post about my trials and tribulations on Clomid, here's my update:
Clomid, pill #5, just consumed.
It's CD8, and I'm feeling optimistic. Nearly time to start peeing on ovulation stick, but not quite. My lucky husband is counting down the days at which he is hands off his body, and hands on mine. I like to keep it real around here, folks. ha
People warned me that Clomid can have some undesirable side effects.
Tiffany is not, so much, a fan.
I was told of hot flashes, crazy bitch-mood swings, bloating, headaches and fatigue.
I actually think I just made that last one up, and have been using it all week to justify to my husband why I'm being such a laze.
Fingers crossed, so far, I think I've had only a couple hot flashes after my first dose and nothing since. I'm bloated, but this may have more to do with the pizza I've been enjoying while watching the Canucks lose the Stanley Cup to Boston than to Clomid... Also, somehow I already "see" myself linking back to this post in another week and laughing at how dumb I am.
Speaking of dumb, I want to tell you a cautionary tale for those of you ready to embark on this medication. This story is about
I would suggest, that while sitting down to take the medication, you don't accidentally cracked the Clomid tablet in half. Do not treat the tablet like a pop-out foil pack like your prenatal vitamins. It is not, it's a pull-back foil, likely to prevent this EXACT thing from occurring. Because, of course, if the tablet cracks, the remnants of the pill will form a powder. If you're
Because if you did this, you might think about such things as how the tablet is unexpectedly sweet tasting. Not quite what you thought it would be (bitter?) but then what do you know...
10 minutes later you are conscious of the fact you can no longer feel your tongue. This is because you licked the powder. You bite down your tongue every few minutes to see whether the feeling has come back. It hasn't.
Frantically you turn to Dr. Google, hoping this is a normal side effect.
Luckily for you, you're not the only dummy who has done this, though it appears as though you're the only one who was actually prescribed Clomid rather than ordered it from a sketchy internet company. Congratulate self on ability to correctly SPELL out said medication. CHLOMED isn't even close, stupid.
So yeah, like I said, don't do that. ;) Don't worry, the numbness dissipates. :)
By the way, did you know bodybuilders often use Clomid as a way to increase their Testosterone levels and blocking Estrogen? To prevent Gynecomastia, aka, Moobs:
|Not that I blame them.|